Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach cramps, nausea, swollen breasts, bloating. On birth control levora, missed some pills. Chances of pregnancy?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
"I've been taking birth control, Levora, and I have 10 days of my birth control left, I missed a few pills, I have slight cramping, nausea, swollen/tender breasts, and constipation/bloating. I was just wondering if I could be pregnant, please help!"
Posted Sun, 22 Apr 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rakesh Madhyastha 45 minutes later

Thanks for the query.

I could have helped you better if you had told me some additional information like:

1. Which days in the cycle you had unprotected sex?

2. How many days you have missed in total at a stretch?

3. How many days it has been since you have not got your period and if you periods are regular otherwise?

However cramping, nausea, tender breasts are definitely signs of pregnancy. Please take a urine pregnancy test immediately to know if you are pregnant. I must add since you have been taking pills the chances of pregnancy are lesser than not being on them.

Please follow other modes of contraception in times when you are not able to take your pills regularly like

1. Spermicide
2. Condom (male/female)
3. Copper T is a good mode of contraception in people who are not compliant with their pills and do not prefer condoms.
4. Coitus interruptus. This mode should be used with caution since it has a high rate of contraceptive failure. Here the man removes the penis outside the vagina before he can ejaculate.

I hope I have answered your query, please accept my answer if you have no further queries.

I wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor